RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1965, Volume 1, Number 2  


On a certain property of a linear stable system completely controlled by a random external action
N. N. Krasovskii
143
On the reduction of an analytic system of differential equations to linear form
V. A. Pliss
153
Denumerable systems of differential equations and their applications
O. A. Zhautykov
162
On the stabiity of the zero solution for a certain class of $n$th order differential equations
B. N. Skachkov
171
On conditions for a center
V. A. Lunkevich, K. S. Sibirskii
176
On complex cycles for a certain differential equation
L. A. Cherkas
182
On circular motions of a double pendulum
M. D. Kocheva
187
On the stability of the trivial solution of a certain system of differential equations
N. A. Lukashevich
196
Remarks on a paper of S. Lefschetz
A. F. Andreev
199
On the analytical construction of a regulator in a system with control-dependent noise
A. B. Kurzhanskii
204
On a certain Volterra integral equation
È. I. Grudo
214
The first boundary value problem for a differential equation describing elastic equilibrium of a shallow cylindrical shell
S. M. Belonosov, M. A. Ismailov
219
A remark on the instability of certain rules for a numerical solution of the Cauchy problem
N. P. Fedenko
227
The method of integral relations for equations and systems of hyperbolic type
V. V. Bobkov, V. I. Krylov
230
On convergence and stability of the collocation method
G. M. Vainikko
244
The hyperplane method in non-stationary problems with a self-conjugate operator
O. A. Liskovets
255
Dynamical systems in the papers of the Kišinev seminar on the qualitative theory of differential equations
B. A. Shcherbakov
260
The method of integral relations applied to the solution of the Goursat problem for a system of two equations of the first order
V. V. Bobkov
267

Chronicle
Третий всесоюзный симпозиум по дифракции волн
E. A. Ivanov
275
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019